# SDR ASOA20120528049C

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 26,378 hours, 14,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13129
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE FWD EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE. MX REPLACED THE NR 1 BATTERY CHARGER AND NR 1 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
